Lupus-like disease due to minocycline

Ibrahim Marai, Yehuda Shoenfeld

Research output: Contribution to journalArticlepeer-review

Abstract

Minocycline in another drug that can induce drug-induced lupus. Minocycline is frequently used for acne as a prolonged treatment, so it is important to be aware of the risks in this treatment. The risk ratio for the development of lupus due to minocycline is not known, but it seems to be low. We described a 26 year old female who was treated with minocycline due to acne. The treatment was complicated by rash and serological signs of lupus (antinuclear antibodies and anti-DNA antibodies). The aim of this article is to raise the level of awareness of this complication due to minocycline.

Original languageEnglish
Pages (from-to)151-152, 223, 222
JournalHarefuah
Volume141
Issue number2
StatePublished - Feb 2002
Externally publishedYes

Fingerprint

Dive into the research topics of 'Lupus-like disease due to minocycline'. Together they form a unique fingerprint.

Cite this